# SDR BSYA2012014

- Difficulty date: March 16, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N65FS
- Make and model: Beech 58
- Aircraft serial: TH1084
- Aircraft time: 14,285 hours
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM PHL, COCKPIT DOOR OPENED.  PILOT TURNED AROUND AND LANDED AT PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED DOOR LATCH, OPERATIONAL CHECK NORMAL.  NO FURTHER DEFECTS NOTED.
